POLYNOMIALS AND PSEUDOCONVEXITY

Takashi Yasuoka

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)139-148
    JournalMath. Seminar Notes Kobe Univ.
    Volume11
    Publication statusPublished - 1983 Jan 1

    Cite this

    POLYNOMIALS AND PSEUDOCONVEXITY. / Yasuoka, Takashi.

    In: Math. Seminar Notes Kobe Univ., Vol. 11, 01.01.1983, p. 139-148.

    Research output: Contribution to journalArticle

    Yasuoka, T 1983, 'POLYNOMIALS AND PSEUDOCONVEXITY', Math. Seminar Notes Kobe Univ., vol. 11, pp. 139-148.
    Yasuoka, Takashi. / POLYNOMIALS AND PSEUDOCONVEXITY. In: Math. Seminar Notes Kobe Univ. 1983 ; Vol. 11. pp. 139-148.
    @article{1b911bc7c70a457b8d8a78902b7ed57d,
    title = "POLYNOMIALS AND PSEUDOCONVEXITY",
    author = "Takashi Yasuoka",
    year = "1983",
    month = "1",
    day = "1",
    language = "English",
    volume = "11",
    pages = "139--148",
    journal = "Math. Seminar Notes Kobe Univ.",

    }

    TY - JOUR

    T1 - POLYNOMIALS AND PSEUDOCONVEXITY

    AU - Yasuoka, Takashi

    PY - 1983/1/1

    Y1 - 1983/1/1

    M3 - Article

    VL - 11

    SP - 139

    EP - 148

    JO - Math. Seminar Notes Kobe Univ.

    JF - Math. Seminar Notes Kobe Univ.

    ER -